MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10600
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Codes Death (1802); No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2020
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient died.The target lesion was located in the left anterior descending (lad) artery.A 3.00 x 8 synergy drug-eluting stent was advanced for treatment, but was unable to cross the lesion.The lad went down, the patient was sent to the operating room; however, the patient died.
 
Additional Manufacturer Narrative
This event is a duplicate and has been reported under emdr 12757189 as per additional information received on 21 sep 2020 attached to gfe child (b)(4).
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10547643
Report Number2134265-2020-11990
Device Sequence Number19591152
Product Code NIQ
UDI-Device Identifier08714729839996
UDI-Public08714729839996
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2021
Device Model Number10600
Device Catalogue Number10600
Device Lot Number0023925008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer09/21/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;